# SDR MWE2008F00036

- Difficulty date: August 30, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LT AND RT EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE. REMOVED AND REPLACED OVERWING EMERGENCY BATTERY PACK. (K)
